Selection rules for Shubnikov space groups

Share/Save/Bookmark

Broek, P.M. van den (1978) Selection rules for Shubnikov space groups. Journal of Physics A: Mathematical and General, 11 (12). pp. 2353-2361. ISSN 1751-8113

open access
[img]
Preview
PDF
448kB
Abstract:The theory of induced PUA representations and selection rules developed in a previous paper is applied to the Shubnikov space groups. In particular we derive for each type of Shubnikov space group an expression which governs the vanishing of matrix elements of irreducible tensor operators.
Item Type:Article
Copyright:© 1978 The Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64075
Official URL:http://dx.doi.org/10.1088/0305-4470/11/12/002
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page